Dimensions of Hyperplane Spaces over Finite Fields.
Mathematische Zeitschrift, Tome 162 (1978), pp. 101-112
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1978__162_172718,
author = {Robert E. Jamison},
title = {Dimensions of {Hyperplane} {Spaces} over {Finite} {Fields.}},
journal = {Mathematische Zeitschrift},
pages = {101--112},
year = {1978},
volume = {162},
zbl = {0347.50004},
url = {http://geodesic.mathdoc.fr/item/MZ_1978__162_172718/}
}
Robert E. Jamison. Dimensions of Hyperplane Spaces over Finite Fields.. Mathematische Zeitschrift, Tome 162 (1978), pp. 101-112. http://geodesic.mathdoc.fr/item/MZ_1978__162_172718/